# SDR 95ZZZM47

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Part time: 51,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL OUTBOARD OF NR 1 SPOILER, P/N 65B0817173, LOWER CORNER DELAMINATED AND WORN TO HONEYCOMB (2 INCH BY 3 INCH AREA).  REPAIRED IAW WITH BOEING SRM 51-40-06.  TOTAL CYCLES 18,248.
